An overdetermined Neumann problem in the unit disk

Carlos A. Berenstein, Paul Yang

Research output: Contribution to journalArticle

11 Scopus citations
Original languageEnglish (US)
Pages (from-to)1-17
Number of pages17
JournalAdvances in Mathematics
Volume44
Issue number1
DOIs
StatePublished - Apr 1982
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'An overdetermined Neumann problem in the unit disk'. Together they form a unique fingerprint.

  • Cite this